CAFETIN MENSTRUAL 200 mg. 10 tablets, CAFFETIN MENSTRUAL

Alkaloid

Sale price £22.11 Regular price £30.00

Tax included. Shipping calculated at checkout.

CAFFETIN MENSTRUAL contains ibuprofen lysinate, which is a very effective fast-acting analgesic and is used to relieve painful menstruation.


Do not take CAFETIN MENSTRUAL:

· If you are allergic (hypersensitive) to the active substance or to any of the other ingredients of Caffetine menstrual, aspirin or other non-steroidal anti-inflammatory drugs;

· If you have had or still have a peptic ulcer or gastrointestinal bleeding;

· If you have severe liver, kidney or heart disease.

This medicine is not intended for use in children under 12 years of age.

Take special care with Caffeine Menstrual

· If you have bronchial asthma or allergic disease;

· If you have gastrointestinal disease;

· If you have liver or kidney failure.

Ibuprofen-type medicines may be associated with a slightly increased risk of heart attack (myocardial infarction) or stroke. Any risk is more likely with high doses and prolonged use. Do not exceed the recommended dose and duration of treatment.
If you have a cardiovascular problem, a previous heart attack or stroke, or think you may be at risk (for example, if you suffer from high blood pressure, diabetes or high cholesterol, or if you are a smoker), you should consult your doctor or pharmacist.

Taking other medications


Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.

This is extremely important if you are taking the following medicines: aspirin (over 75 mg daily), other non-steroidal anti-inflammatory drugs, oral corticosteroids, thrombolytic medicines, oral anticoagulants, methotrexate, lithium, phenytoin, diuretics and antihypertensives.

Taking CAFETIN MENSTRUAL  with food and drink
It is best for patients suffering from stomach ailments to take Caffeine Menstrual tablets with food.
Alcohol intake is not recommended during treatment.

Pregnancy and breast-feeding The

drug is intended to relieve menstrual pain.

Driving and using machines
Caffeine menstruation does not affect the ability to drive and use machines.

Important information about some of the ingredients of Caffeine Menstrual
The film-coated tablets contain colorants E110 and E124, which may cause allergic reactions.

CAFFETIN MENSTRUAL Dosage:


Adults and adolescents over 12 years of age
Single dose:
 1-2 tablets.
Interval between two receptions : 4-6 hours.
The maximum daily dose (for a 24-hour period) should not exceed 6 tablets (= 1200 mg ibuprofen).
Caffeine menstruation is not intended for children under 12.
Patients with stomach problems should take the tablets with food.
The drug should not be taken for more than three days without a prescription.

If you take more Caffeine than you should
If you take more than the recommended dose, you should seek medical attention immediately.

If you forget to take Caffetine menstrual period
This medicine can be taken as needed depending on the severity of the symptoms.
Do not take a double dose at a time when the maximum single dose is 2 tablets.


CAFFETIN MENSTRUAL Possible side effects:

If any of the following symptoms occur, you should tell your doctor, as the condition may get worse if no action is taken.
Side effects are listed depending on how often they occur:

Very common: Occurs in more than 1 in 10 patients;

Common: Occurs in less than 1 in 10 patients but in more than 1 in 100 patients;

Uncommon: Occurs in less than 1 in 100 patients but in more than 1 in 1,000 patients;

Rare: Occurs in less than 1 in 1,000 patients but in more than 1 in 10,000 patients;

Very rare: Occurs in less than 1 in 10,000 patients but in more than 1 in 100,000 patients.

Uncommon: nausea, abdominal pain, dyspepsia, headache, dizziness, skin rash with or without itching.

Rare: diarrhea, constipation, vomiting, flatulence.

Rarely:

· Black, asphalt-like stools, stomach ulcers;

· Worsening of existing asthma, unexpected wheezing and difficulty breathing;

· Swelling of the face, tongue and throat;

· Severe skin lesions such as blistering, bleeding spots or crusts;

· Liver and kidney problems;

· Changes in the number of blood cells, leading to fatigue, prolonged throat infections and non-healing wounds.

Ibuprofen-type medicines may be associated with a slightly increased risk of heart attack (myocardial infarction) or stroke.

If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.

CAFFETIN MENSTRUAL Composition:

 

What CAFETIN MENSTRUAL  contains The
active substances are:
 ibuprofen.
Each film-coated tablet contains 200 mg ibuprofen (as ibuprofen lysinate 342 mg).

The other ingredients are:
Tablet core: silicon-impregnated microcrystalline cellulose (colloidal anhydride); copovidone; croscarmellose sodium; colloidal anhydride of silica; magnesium stearate; talc.

Tablet coating: opadri pink: (hypromellose; polydextrose; talc; maltodextrin; medium chain triglycerides; E171; E124; E110; E132) and opadri silver (sodium carboxymethylcellulose; malto1-lecgrin; ).

The CAFETIN MENSTRUAL 200 mg. 10 tablets, CAFFETIN MENSTRUAL is a sensational customer favorite, and we hope you like it just as much.

Inventory Last Updated: Feb 25, 2021